A Riemann-Hilbert approach to asymptotic problems arising in the theory of random matrix models, and also in the theory of integrable statistical mechanics

Percy A. Deift, Alexander R. Its, Xin Zhou

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)149-235
Number of pages87
JournalAnnals of Mathematics
Volume146
Issue number1
DOIs
StatePublished - Jul 1997

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this